# SDR AALA201907179009

- Difficulty date: July 16, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737823
- Aircraft serial: 31071
- Aircraft time: 31,157 hours, 12,611 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: TOWER REPORTED SMOKE COMING FROM LEFT MAIN GEAR AREA AT SNA AFTER LANDING. MAINTENANCE REMOVED AND REPLACED #1 MLG TIRE IAW AMM 32-45-11.
